MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, SYNERGY, HANDCONTROL
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual comments and observed conditions: shp cable - evidence of cut insulation exposing internal sheathing that encloses internal wires (refer to photo).No other significant visual conditions have been observed.The device ar-8332h, serial number (b)(6), was subjected to functional testing in accordance with wi-000100858.The device was tested using a known-good shaver console unit (scu) and successfully passed all functional requirements.In reference to the customer complaint reported, "ar-8332h shaver hand control exhibited a cut in the cord,¿ the observed damage is most likely attributable to use error.Therefore, the reported allegation is confirmed.
 
Event or Problem Description
On 18-mar-2026, a sales representative reported via (b)(4) that an ar-8332h shaver handcontrol had a cut in the cord.This was discovered during a case with no adverse effects.

Brand Name
SHAVER HP, SYNERGY, HANDCONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24832735
Report Number1220246-2026-02105
Device Sequence Number18434024
Product Code HWE
UDI-Device Identifier00888867123991
UDI-Public(01)00888867123991(11)251205(10)15532425
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, SYNERGY, HANDCONTROL
Device Catalogue NumberAR-8332H
Device Lot Number15532425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown